# SDR EISA20010001

- Difficulty date: January 4, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N311NE
- Make and model: Boeing 727223
- Aircraft serial: 19703
- Aircraft time: 76,642 hours, 53,422 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Indicator
- Part number: 74800
- Condition: Malfunctioned
- Location: Cockpit
- Component: Detection System, Boeing
- Component part number: 774001
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LOWER CARGO COMPARTMENT FIRE DETECTION SYSTEM MAINTENANCE INDICATOR ILLUMINATED.  GREEN SYSTEM OK LIGHT ILLUMINATED.  RESET SMOKE DETECTOR PER MAINTENANCE MANUAL 26-15-00, OPS CHECK GOOD.
